# SDR SWAA091387

- Difficulty date: March 1, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N686SW
- Make and model: Boeing 737317
- Aircraft serial: 23175
- Aircraft time: 69,074 hours, 57,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 10107551
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT SIGN LIGHT BULB COVER MISSING AT ROW 2.  INSTALLED COVER PER MM.
